Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Chest pain, cold sensation in chest, throat pain, giddiness, pulling eyes. Best medication?

Hi Doctor, I am having cold and dust allergy, from past 6 months i feeling little chest pain , cold sensation in chest, throat pain, giddiness and pulling eyes. So i have consulted fist neurologist and tried the medicine but dint help me fully. Then i thought the problem source might be with lungs and i consulted pulmonologist . He asked me to have the FCV test, where the result is Low vital capacity possibly due to restriction of lung volumes . here can you please suggest me the best medication for cure.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Cold (viral infections) plus dust allergy can manifest with all the symptoms you have described. Recurrent sneezing attacks can also make one feel giddy. Disturbed sleep due to dust mite allergy can also lead to several non-specific symptoms.
If the neurologist and chest physicians have not found anything alarming, I would suggest you get either blood tests (specific IgE) or skin test that would reveal your allergies and according start the treatment.
Smoking can lead to restricted lung volumes with air trapping known as chronic obstructive airways disease for which several inhalers are available.
For allergy treatment, combined use of oral antihisamines and nasal sprays will help overcome the symptoms but should be used continuously for at least 2 months or longer depending on the sensitization profile.

Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor